MAUDE Adverse Event Report: IBSA FARMACEUTICI GELSYN-3

IBSA FARMACEUTICI GELSYN-3
Catalog Number GS3111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the limited information available, no conclusions can be made in regards to the reported event.It was noted that the patient also received an injection of zilretta, however, the timing of the injections are unknown.All of the symptoms could be related to either injection or may be a local reaction to the injection procedure.
 
Event or Problem Description
It was reported that the patient experienced high blood pressure, dizziness, chills, lack of appetite, and swelling after receiving three rounds of bilateral gelsyn-3 injections.The patient also received zilretta on an unknown date.This is documented in maude under report mw5084046.The patient reported hospitalization and disability/permanent impairment as event outcomes.It was reported that the patient is also on rabeprazole, doxepin, meclizine, ranitidine, mometasone furote ointment, welchol, and zyrtec concomitantly.

Brand Name
GELSYN-3
Common Device Name
GELSYN-3
Manufacturer (Section D)
IBSA FARMACEUTICI
via martiri di cefalonia, 2
lodi, 26900
IT  26900
MDR Report Key9240859
Report Number3009595577-2019-00003
Device Sequence Number114410
Product Code MOZ
UDI-Device Identifier08033638951057
UDI-Public08033638951057
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2018
Report Date (Section F) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGS3111
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/25/2019
Event Location Home
Date Report to Manufacturer09/24/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Date Report Sent to FDA02/08/2019